# SDR 2023FA0000619

- Difficulty date: May 3, 2023
- Submitted: October 20, 2023
- Operation: General aviation
- Aircraft: N222GY
- Make and model: Gulstm GIV
- Aircraft serial: 1142
- System (JASC): 2760 · Drag Control System
- Part: Wire Harness
- Condition: Failed
- Location: Spoilers
- Component: Position Sensor, FAILED
- Component part number: 75M91502
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SENSOR IS ATTACHED TO THE SPOILER AT THE HINGE POINT AND ROTATES WITH THE SPOILER WHEN IT IS DEPLOYED. THE SENSOR SHAFT IS CONNECTED AND INDEXED TO THE WING AND REMAINS STATIONARY DURING DEPLOYMENT. THE 3 WIRES THAT CONNECT THE SENSOR MUST TWIST WITH THE SENSOR ON EACH DEPLOY CYCLE, CAUSING STRESS ON THE WIRE HARNESS. THE WIRE WORK HARDEN AND BREAK. ALL 4 SPOILER WIRE HARNESS HAVE BROKEN.
